# SDR YENA2025051300487

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,530 hours, 21,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EXISTING REPAIR ON LOWER SILL LOCATED AT FR 68 AND AT LEVEL STR 23R AF T GALLEY AREA (FOR AGING AIRCRAFT PROGRAM FCBS); (RESOLVED ON W/O: 1353728 TASKCARD: NR-00019) REMOVED EXISTING REPAIR ON LOWER SILL LOCATED AT FR 68 AND AT LEVEL STR 23R AFT GALLEY AREA I.A.W. A320 SRM 51-42-11. THEN PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT FR 68 AND AT LEVEL STR 23R AFT GALLEY AREA I.A.W. A320 SRM 53-41-14-300-001, FIG 001, SHEET 4, REPAIR PRINCIPLE 7. THIS REPAIR IS CLASSIFIED CATEGORY A AND NO FURTHER INSPECTION IS REQUIRED.  ALL WORK ACCOMPLISHED ON AEROMAN WO 2025-178/1 NR 245398.
